3 doctors weighed in:

I used monistat 1 (tioconazole) yesterday. My itch has stopped however theres still " like cottage cheese" coming out of my vagina. Is that normal?

3 doctors weighed in
Dr. Rhonda Simons
Family Medicine
1 doctor agrees

In brief: No where else to go

Not only is all of the Monistat NOT absorbed by the body, and would need someplace to go--that "someplace" being back out the vagina (along with remaining extra yeast that might be dead now, but STILL needs to go somewhere--so it comes out the only entrance/exit) available.
Continue the treatment thru the number of days recommended on the package so you kill most of the bad guys. :)

In brief: No where else to go

Not only is all of the Monistat NOT absorbed by the body, and would need someplace to go--that "someplace" being back out the vagina (along with remaining extra yeast that might be dead now, but STILL needs to go somewhere--so it comes out the only entrance/exit) available.
Continue the treatment thru the number of days recommended on the package so you kill most of the bad guys. :)
Dr. Rhonda Simons
Dr. Rhonda Simons
Thank
Dr. Laura Anissian
Internal Medicine

In brief: Yeast

Sounds like the yeast infection is persisting.
Try another round of monistat.

In brief: Yeast

Sounds like the yeast infection is persisting.
Try another round of monistat.
Dr. Laura Anissian
Dr. Laura Anissian
Thank
Get help from a real doctor now
Dr. Jane Van Dis
Board Certified, Obstetrics & Gynecology
14 years in practice
47M people helped
Continue
108,000 doctors available
Read more answers from doctors